Article contents
On the global existence of solutions to chemotaxis system for two populations in dimension two
Published online by Cambridge University Press: 09 January 2023
Abstract
We consider the global existence for the following fully parabolic chemotaxis system with two populations







MSC classification
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 153 , Issue 6 , December 2023 , pp. 2106 - 2128
- Copyright
- Copyright © The Author(s), 2023. Published by Cambridge University Press on behalf of The Royal Society of Edinburgh
References






- 1
- Cited by